# SDR UALA2008122206936

- Difficulty date: December 20, 2008
- Submitted: December 26, 2008
- Operation: Air carrier
- Aircraft: N179UA
- Make and model: Boeing 747422
- Aircraft serial: 25158
- Aircraft time: 74,258 hours, 9,134 cycles
- Engine: Pwa PW4056
- System (JASC): 3397 · Light System Wiring
- Part: Power Cable
- Part number: 7945243
- Condition: Faulty
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHTS INOP SEAT ROWS 45 THRU 54 LT.  DOOR 4 RT AFT EXIT SIGN.  DOOR 4 LT FWD EXIT SIGN.  LOWER WALL EMERGENCY LIGHT ACROSS DOOR 4 LT.  DOOR 4 LT LOWER WALL EMERGENCY IN GALLEY AREA.   REPLACED POWER CABLE, CHECKS OK.
